Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 13, Number 4 (1907), 182--190
Related review: Bull. Amer. Math. Soc., Volume 16, Number 7 (1910), 370--377
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Emile Picard
Title: Oeuvres de Charles Hermite
Additional book information: Publiées sous les auspices de l'Académie des Sciences. Vol. III. Paris, Gauthier-Villars, 1912. 8vo. 522 pp.

Review Information:

Reviewer: James Pierpont
Journal: Bull. Amer. Math. Soc. 19 (1912), 83-84
DOI: https://doi.org/10.1090/S0002-9904-1912-02290-5